MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; COMMODE

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; COMMODE
Model Number 11135-1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by an end user, who stated that "while using it closer to the front edge, the seat popped off the back of the frame and she fell." the end user reportedly sustained a hairline fracture to her left femur.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key16248885
Report Number2438477-2022-00134
Device Sequence Number6312907
Product Code ILS
UDI-Device Identifier00822383102214
UDI-Public00822383102214
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2023
Report Date (Section F) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11135-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2022
Date Report to Manufacturer02/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA01/26/2023